|Dosage and administration||
|Warnings and precautions for use||
The elderly, patients with hepatic or renal impairment.
|Recommendation for pregnancy and breastfeeding||
Pregnancy: There are no adequate data on fexofenadine use during pregnancy. Fexofenadine hydrochloride should be used during pregnancy only if the potential benefit to the mother outweighs the potential risk to the fetus.
|Effects on ability to drive and use machines||
Although fexofenadine rarely causes drowsiness, because of the safety, caution should be exercised when driving or operating machinery.
|Interactions, incompatibilities of medicine||
Erythromycin or ketoconazole increases the level of fexofenadine in plasma but does not change QT interval.
|Undesirable effects (ADRs)||
The undesirable effects of Agimfast 120 are not affected by the dose, age, sex and race of patients
|Overdose and management||
Overdose: Information on acute toxicity of fexofenadine is limited. However, drowsiness, dizziness and dry mouth have been reported.
Fexofenadine is a second-generation antihistamine with specific, selective peripheral H1-receptor antagonist activity. Fexofenadine is an active metabolite of terfenadine without the cardiotoxic effects of terfenadine because it does not block potassium channel involved in repolarization of cardiac cells. Fexofenadine has no significant acetylcholine and dopamine antagonist activity and exhibits no alpha1-adrenergic or beta-adrenergic-receptor blocking effects.
Agimfast 120 is well absorbed following oral administration. Peak plasma concentration was achieved after 2-3 hours. The mean Cmax value was approximately 427ng/ml following the administration of a 120mg dose once daily. The administration of fexofenadine with meal decreased plasma peak concentration by 17%, but, the time to reach peak concentration was not slowed down.
|Storage conditions, shelf-life, quality specification of the medicine||
Storage conditions: Protect from humidity and light, below 30 degrees C.
Composition: Each film-coated tablet contains:
Fexofenadine hydrochloride . . . . . . . . . . .120 mg
Blister of 10 tablets, box of 2 blisters.
Agimfast 120 is indicated for the treatment of symptoms associated with seasonal allergic rhinitis, such as sneezing, runny nose, itchy nose, palate and throat, itchy and red eye and watery eyes in adults and children over 12 years of age.